Journal of Postgraduate Medicine
 Open access journal indexed with Index Medicus & ISI's SCI  
Users online: 119  
Home | Subscribe | Feedback | Login 
About Latest Articles Back-Issues Article Submission Resources Sections Etcetera Contact
 
  NAVIGATE Here 
 ::   Next article
 ::   Previous article
 ::   Table of Contents

 RESOURCE Links
 ::   Similar in PUBMED
 ::  Search Pubmed for
 ::  Search in Google Scholar for
 ::Related articles
 ::   Citation Manager
 ::   Access Statistics
 ::   Reader Comments
 ::   Email Alert *
 ::   Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed8698    
    Printed219    
    Emailed3    
    PDF Downloaded155    
    Comments [Add]    

Recommend this journal


 

 CASE REPORT
Year : 2000  |  Volume : 46  |  Issue : 4  |  Page : 278-9

Cerebellar atrophy in an epileptic child: is it due to phenytoin?


Division of Paediatric Neurology, Department of Paediatrics, LTM Medical College and Hospital, Sion, Mumbai - 400 022, India., India

Correspondence Address:
S R Ahuja
Division of Paediatric Neurology, Department of Paediatrics, LTM Medical College and Hospital, Sion, Mumbai - 400 022, India.
India
Login to access the Email id


PMID: 11435657

Get Permissions

A four and half year old epileptic child on phenytoin therapy since one year presented with signs of cerebellar dysfunction. Serum phenytoin level was high (33 mcg/ml) and computerised tomographic scan of the brain showed severe generalised cerebellar atrophy. The cerebellar signs represented drug over dosage and toxicity and persisted long after omission of phenytoin.






[FULL TEXT] [PDF]*


        
Print this article     Email this article

Online since 12th February '04
2004 - Journal of Postgraduate Medicine
Official Publication of the Staff Society of the Seth GS Medical College and KEM Hospital, Mumbai, India
Published by Medknow